# SDR MALA010310

- Difficulty date: March 1, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N426XJ
- Make and model: Saab 340B
- Aircraft serial: 426
- Aircraft time: 8,926 hours, 10,095 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, IN NASHVILLE,TN. FLOORBOARD FLANGE AT FS 272 FOR FLOOR PANEL 122CZ HAS CORROSION.  MAINTENANCE BLENDED OUT CORROSION, NEGLIGIBLE MATERIAL REMOVED.  MATERIAL REMAINT WITHIN LIMITS, ALODINED BARE METAL, PRIMED AND PAINTED AREA IAW SRM 51-20-43.
